Previous |  Up |  Next
Title: Remarque sur la théorie des séries (French)
Title: Remark on the theory of series (English)
Author: Lerch, Matyáš
Language: French
Info: Jornal des sciencias mathematicas e astronomicas, Coimbra, 7 (1886), 79--80
Pages: 79-80
Category: math
MSC: 40A05
idZBL: JFM 17.0207.01
Date available: 2019-08-08T07:12:30Z
Last updated: 2019-09-12
Stable URL:


Files Size Format View
Lerch_01-0000-19_1.pdf 297.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo